brain-icon
Dizziness. Lorazepam Withdrawal? Or what
I was on Ativan for 5 years for insomnia. It stopped helping me sleep, so have been tapering for 4 months from 4mg, to 2mg, to 1mg, now .75mg. I am always dizzy/giddy. Feel imbalance. In online and YouTube searches never say dizziness is withdrawal symptom. I consulted 3 psychiatrists but they just gave other drugs that didn't help so I stopped taking them soon after to avoid withdrawals. I do deep breath and acupressure daily. Nothing stops dizziness. What to do? I live in Bangalore and don't know what kind of doctor to consult. Lucky I am sleeping okay as I'm taking some natural supplements that help, along with acupressure for sleep. But how to stop my disturbing dizziness?
21 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

I'm sorry to hear about your struggles with dizziness during your Ativan tapering process. It's essential to consult with a medical professional who specializes in addiction medicine or withdrawal management. You need to consulta neuro at the earliest.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +195
Consult with a doctor
Online now
Consult neurophysician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.